# SDR DALA2020080312699

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 22,423 hours, 8,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE RIGHT SIDE.  REMOVED & REPLACED APPLICABLE BATTERY PACK PER 33-51. OPS CHECKS GOOD.
